MAUDE Adverse Event Report: ST PAUL DELTEC; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2965-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No lot number was provided; therefore, device history record review could not be completed.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.Operator of device is unknown.Initial reporter also sent report to fda is unknown.No information has been provided to date.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that with the same sample there was no blood reflux despite attempts.No patient injury was reported.

Brand Name
DELTEC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15406807
Report Number3012307300-2022-18800
Device Sequence Number6744588
Product Code FPA
UDI-Device Identifier10610586027734
UDI-Public10610586027734
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number21-2965-24
Device Catalogue Number21-2965-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2022
Initial Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown